# SDR AALA201604099004

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 60,301 hours, 22,164 cycles
- Engine: Iae V2527A5
- Engine time: 37,702 hours, 13,525 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2527A5
- Part serial: V11983
- Condition: Slow
- Location: Nr 2
- Part time: 37,702 hours, 13,525 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  2 ENG SLOW TO SPOOL TO FLEX POWER TAKEOFF ABORTED.  FOUND NO FAULTS ON THE ECAM, ACCOMPLISHED ACCELERATION & DECELERATION TEST IAW AMM 71-00-00-700-011-B13 & BOTH ENGS WERE WITHIN LIMITS.  ACFT WAS RETURNED TO SERVICE.
